Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro withdrawl and started on Valdoxan!!

Posted by sigismund on March 15, 2010, at 2:25:03

In reply to Lexapro withdrawl and started on Valdoxan!!, posted by theconfusedone on February 21, 2010, at 4:59:33

You might not feel better when the Valdoxan kicks in after a couple of weeks.
I felt afternoon anxiety.

Have you discontinued the lexapro?

If I were you I would at least consider halving the Valdoxan to 12.5 and taking some minimal Lexapro until your system settles down.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:sigismund thread:937526